# SDR CA150224012

- Difficulty date: February 2, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Engine: Pwa PT6A34B
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN)  HAD TWO DIFFERENT FLAME OUTS, WHICH WERE ATTRIBUTED TO THE START CONTROL VALVE.  VALVE SENT FOR INVESTIGATION.
